# SDR CA081203004

- Difficulty date: November 18, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- System (JASC): 6420 · Tail Rotor Head
- Part: Spindle
- Part number: S611033406101
- Condition: Unserviceable
- Location: Tail Rotor
- Part time: 3,464 hours
- Component: Tail Rotor, S61TRH
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) S61 TAIL ROTOR SPINDLE FAILED NITAL ETCH INSP IAW SB61B10-18J  S/N`S K071-00144, K071-00132, K071-00137.
